MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the customer was admitted to hospital due to diabetic ketoacidosis, hyperglycemia, on (b)(6) 2020 with 251 mg/dl blood glucose level.Customer was treated with intravenous fluids, electrolytes, muscle relaxants, pain killers and insulin in hospital.Customer reported that they feel okay to troubleshooting.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer reported that they had contacted their health care professional regarding the high blood glucose.Customer alleges insulin pump was under delivering because their blood glucose level did not going down even after delivering correction bolus.The customer was used auto mode feature.The reservoir will not be and insulin pump will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9802676
Report Number3004209178-2020-74609
Device Sequence Number3003078
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210118(10)HG29LQY
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/18/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG29LQY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient Weight83